Hi i been on the depo shot for about two months now and im still bleeding everyday since i got it. I have been exercising and been taking diet pills to help lose weight. I just want the bleeding to stop its summer and i dont want to miss out please someone help me. My next shot is June 30 what should i do should i stay on the shot or go to the pill
How good are you at remembering things like pills? That should determine it. If you can do it, I think I would go on the pills for the summer then go back to the shot. Its possible that the next shot you won't bleed at all, but I don't know if I'd take that chance for the whole summer. Maybe go back on the shots and get used to them when fall comes.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 2 Jan 2016 • 1 answer
Posted 30 Jan 2016 • 1 answer
Posted 18 Aug 2018 • 2 answers
Posted 29 Aug 2018 • 1 answer